MathSciNet Relay Station
MathSciNet bibliographic data
MR590821 (82a:46066) 46L05 (18G99 46M20)
Rosenberg, Jonathan; Schochet, Claude The classification of extensions of $C\sp{\ast} $-algebras. Bull. Amer. Math. Soc. (N.S.) 4 (1981), no. 1, 105–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement